Back pain is found among people who take Mirena, especially for people who are female, 20-29 old , have been taking the drug for 1 - 6 months, also take medication Yasmin, and have Contraception . We study 72,935 people who have side effects while taking Mirena from FDA and social media. Among them, 1,428 have Back pain. Find out below who they are, when they have Back pain and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Mirena has active ingredients of levonorgestrel. It is often used in birth control. (latest outcomes from Mirena 73,281 users)
Back pain has been reported by people with breathing difficulty, pain, drug ineffective, high blood pressure, chest pain (latest reports from 117,410 Back pain patients).
On Aug, 18, 2016
72,935 people reported to have side effects when taking Mirena.
Among them, 1,428 people (1.96%) have Back Pain
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I've been on Xarelto (20mg 1x daily) since April 2016, so approximately four months now, for DVT in my upper left arm. Doctors are unsure what caused it; however, I had just been hospitalized and had an IV in that same area. SIDE NOTE: I've always been a "hard stick" and IVs are almost impossible to start on me. After 14 surgeries in my life this has been a consistent problem and I was just recently told I "have thick blood" but no answer as to why my veins are so hard to find and why they always blow. My biggest complaint is SEVERE back pain which coincides with the time I began taking the Xarelto. I had a compression fracture four years ago at T-12 and have a lot of back issue due to disc problems and more; however, I have NEVER felt pain like this--even when I originally fell and broke my back in 2012. I literally canNOT turn myself over in bed and need my husband to push me; also getting up and down I have to use all leg power or I will fall. The pain literally prevents me from moving at certain times--almost as if back muscles "seize up" and I can't even get a breath in. Almost can use of the analogy of a "kidney punch" where you feel horrible pain and the wind knocked out of you. I'm just not understanding how a blood thinner can cause these excruciating muscle problems. Anyone else experience this? I can't take anything for pain relief, but was prescribed Baclofen for the spasms and it does absolutely nothing. I would appreciate any help or related symptoms anyone has had that are similar. The cardiologist who prescribed this for me was one the hospital sent in when I was admitted (meaning I didn't choose him) and I've called his office twice and can't even get a call back in as many weeks. Obviously need a new doctor. Also, anyone with an upper extremity as I've described I'd like to know what was done for follow up (an ultrasound to see if it was gone after a certain amount of months or what) and how long on blood thinners? I'm a 55-year-old female. Sorry for the length of this! Blessings and good health to all. Thank you
I got the Mirena IUD last March and started feeling strange months after. I have gained weight and haven't been able to lose it. I'm in my late 40's - my gyn said I would not have side effects and that the hormones would help me at my age. Another doctor told me the hormones could be dangerous and it attributes to weight gain. I'm taking it out next week!
I have always had on and off acne and bowel problems, but both issues subsided until about a month ago. My last doctors visit was around march and I was advised to start taking Magnesium and Coq10 in combination with Topomax for headaches so that I didn't have to take a muscle relaxer, so I did ...
Hi.need help..had two kids back to back..had some numbness at that time..doctors said probably due to kids..started xolair because asthe began getting uncontrollable and have bad rashes..it has helped asthma and rashes but my numbness and tingling are tingling awful..not counting since last shot ...
I usually take 3 mgs of clonazepam to help with my anxiety but i got some tramadol to help with lower back pains but im affraid they of how well they will interact together....I dont wanna die hahahaha
I have had my mirena inserted now for just over 5 years and after about a year or so I developed a photosensitivity. I have never had a problem in the sun and am attributing it from my mirena. Has anyone else had this problem? I am having it removed on Friday and I am hoping I will be able to ...
I had the Mirena IUD for approx. 5 years. During that time I experienced the following: extreme fatigue, significant weight gain, inability to lose weight despite diet and exercise, hair loss, acne, joint pain, insulin resistance (pre diabetes), foggy thinking, irritability, and swelling in ...
I got the Mirena IUD last March and started feeling strange months after. I have gained weight and haven't been able to lose it. I'm in my late 40's - my gyn said I would not have side effects and that the hormones would help me at my age. Another doctor told me the hormones could be ...
I've been on Xarelto (20mg 1x daily) since April 2016, so approximately four months now, for DVT in my upper left arm. Doctors are unsure what caused it; however, I had just been hospitalized and had an IV in that same area. SIDE NOTE: I've always been a "hard stick" and IVs are almost ...
Hi.. I recently started on Bentyl and everytime I take a pill my back starts hurting REALLY BAD.. Is this normal? And is there something I can do about this. Though i recently started I still haven't "used the bathroom".... SOMEONE HELP PLEASE!!! 😢😢
Hello - I had Mirena in for 40 days and week 4 started noticing major hair loss. I had it removed and still experiencing alarming hair-loss. Among other side effects that are even more horrible. I don't have the cramping - bleeding - migraines - anxiety - numbness - leg vibrations anymore - ...
Hello my name stephanie i been takeing trospium for a week going on two weeks and im experience lower back pain never had it before and im only got part time job no insurance so can offord to keep going back and forth to doctor im 45 of age and wonder if anyone can help me or give some advice. ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.